# SDR DALA2025062604793

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 58,343 hours, 42,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9565 GIRT BAR DETACHED FROM 1R DOOR. CORRECTIVE ACTION: RE ATTACHED LANYARD ASSY. IAW 717 AMM 25-61 (6588676)
